# SDR 9WGA2021051154501

- Difficulty date: May 11, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 88,570 hours, 16,444 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Intermittent
- Location: # 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INTERMITTENT FIRE DETECT II FAIL.
